American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49M99) AND publication=(all)
Sort order: Date
Format: Standard display

Results: 1 to 2 of 2 found      Go to page: 1

[1] Ranil Basnayake, Aaron Luttman and Erik Bollt. A Lagged Diffusivity Method for Computing Total Variation Regularized Fluid Flow. Contemporary Mathematics 586 (2013) 57-64.
Book volume table of contents   
View Article: PDF

[2] Jane M. Hawkins. McMullen's root-finding algorithm for cubic polynomials. Proc. Amer. Math. Soc. 130 (2002) 2583-2592. MR 1900865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

Results: 1 to 2 of 2 found      Go to page: 1

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia